Illinois Journal of Mathematics

The invariants of the congruence subgroups $G_{0}(\mathcal{B})$ of the Hecke group $G_{5}$

Shih-Ping Chan, Mong-Lung Lang, Chong-Hai Lim, and Ser-Peow Tan

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 636-652.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060997

Digital Object Identifier
doi:10.1215/ijm/1256060997

Mathematical Reviews number (MathSciNet)
MR1283013

Zentralblatt MATH identifier
0817.20052

Subjects
Primary: 11F06: Structure of modular groups and generalizations; arithmetic groups [See also 20H05, 20H10, 22E40]

Citation

Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow. The invariants of the congruence subgroups $G_{0}(\mathcal{B})$ of the Hecke group $G_{5}$. Illinois J. Math. 38 (1994), no. 4, 636--652. doi:10.1215/ijm/1256060997. https://projecteuclid.org/euclid.ijm/1256060997


Export citation